# SDR AALA961600

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MOUNT BRACKET FOR AFT UPSTOP BOLT INBOARD GEAR DOOR CRACKED.  REMOVED AND REPLACED CRACKED BRACKETS.  (M)
